# SDR SIMA201004608

- Difficulty date: February 13, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 28,164 hours, 23,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207005120
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE AFT CABIN EMERGENCY FLASHLIGHT TO BE WORKING INTERMITTENTLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT CABIN EMERGENCY FLASHLIGHT IAW AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 33-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
